The motion of an $n$-dimensional rigid body with symmetry group $\mathrm{SO}(k)\otimes\mathrm{SO}(n-k)$
Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1038-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_5_a1,
author = {A. V. Belyaev},
title = {The motion of an $n$-dimensional rigid body with symmetry group $\mathrm{SO}(k)\otimes\mathrm{SO}(n-k)$},
journal = {Doklady Akademii Nauk},
pages = {1038--1042},
year = {1985},
volume = {282},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a1/}
}
TY - JOUR
AU - A. V. Belyaev
TI - The motion of an $n$-dimensional rigid body with symmetry group $\mathrm{SO}(k)\otimes\mathrm{SO}(n-k)$
JO - Doklady Akademii Nauk
PY - 1985
SP - 1038
EP - 1042
VL - 282
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a1/
LA - ru
ID - DAN_1985_282_5_a1
ER -
A. V. Belyaev. The motion of an $n$-dimensional rigid body with symmetry group $\mathrm{SO}(k)\otimes\mathrm{SO}(n-k)$. Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1038-1042. http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a1/